# SDR HEEA088537

- Difficulty date: July 26, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,653 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 206063613003
- Part serial: 1352
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW LEVEL LIGHT DOES NOT GO OFF WHEN A/C IS SERVICED WITH FUEL. TO BE SENT TO VENDOR FOR REPAIR.
